# SDR SWAA2024111448836

- Difficulty date: October 15, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 58,079 hours, 34,971 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Support Angle
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BTW BS 380 TO BS 400 RBL 41 AT PASSENGER CABIN 2024-634539<[01] REPLACED SUPPORT ANGLE AND FASTENERS LOCATED BTW BS 380 TO BS 400 RBL 41 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02 AND DWG 143A5400 SHEET 38 REV: A. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED SUPPORT ANGLE AND FASTENERS LOCATED BTW BS 380 TO BS 400 RBL 41 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02 AND DWG 143A5400 SHEET 38 REV: A. SEE INDIVIDUAL SIGN OFF BELOW.
